Started taking Lexapro 5mg for 2 days for anxiety and depression. Pretty sick at the moment was OK yesterday full of energy and was going all day not a care in the world but to day I have been in bed all day. Just weak and spaced out. Like I hit a brick wall totally dead. I know it will take time to kick in so if anyone out there is going through the same or have gone through it please talk to me as I need reassurance. I was on sertraline before this for a year and have been off it 3 month's now as it wasn't the drug for me as I never felt right on it. I have heard good things and bad things about Lexapro so any news would be helpful.
New to Lexapro and need some advice about symptoms that I have since I stated taking them. Thank y?
Hi, Michael! What you're feeling are normal side effects that a few people experiencing when starting Lexapro and many other antidepressants. They usually only last a few days to a week or two and get better every day. Unless you are totally knocked out for days on end try to bear with it because it should be over soon.
Anytime you have a question or concern feel free to post here. We're just folks like you who have been, or are, where you are.
Best wishes, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2010 • 1 answer
Posted 15 Oct 2011 • 3 answers
Posted 7 Dec 2014 • 3 answers
Posted 16 Mar 2017 • 2 answers
Posted 13 Jul 2017 • 0 answers